Title: Anisotropic perturbation of de Sitter space
Authors: Kao, W. F.
物理研究所
Institute of Physics
Issue Date: 1-Jan-2008
Abstract: A model-independent expression for the Friedmann equation in Bianchi type spaces is derived. In addition, a model-independent stability analysis of the higher curvature de Sitter solution is discussed. Stability conditions of the de Sitter solution are derived explicitly for a cubic model with interesting effects. It is known that quadratic terms do not contribute to this de Sitter background solution. Higher curvature terms are all critical to the stability of the de Sitter space.
URI: http://dx.doi.org/10.1140/epjc/s10052-007-0430-4
http://hdl.handle.net/11536/9813
ISSN: 1434-6044
DOI: 10.1140/epjc/s10052-007-0430-4
Journal: EUROPEAN PHYSICAL JOURNAL C
Volume: 53
Issue: 1
Begin Page: 87
End Page: 93
Appears in Collections:Articles


Files in This Item:

  1. 000251382800009.pdf